# SDR CA970527011

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna A185F
- Propeller: Mcauly D2A34C58
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: A471558
- Condition: Cracked
- Location: Blade Threads
- Part time: 1,391 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. INSPECTION FOUND PROPELLER HUB #2 BLADE SOCKET AND #2 BLADE (P/N S90AT-4, S/N K68622YS) WITH CRACKED THREADS. CRACKS WERE FOUND WITH EDDY CURRENT NDT DETECTION. PROPELLER WAS REPLACED.
